# SDR AALA20060902

- Difficulty date: October 21, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT ON BACK BULKHEAD OF MID GALLEY DAMAGED.  REPLACED EMERGENCY LIGHT ASSEMBLY ON BACK BULKHEAD OF MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
